# SDR USAA2014030600003

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 44,639 hours, 20,453 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Blown
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING DECLARED AS PRECAUTION.  IN FLIGHT ECAM WARNING ALERTED TO YELLOW HYD SYS LOW QTY.  HYD PAGE SHOWED YELLOW SYS QTY EMPTY.  FOLLOWED CHECK LIST WITH NORMAL LANDING.  REPLACED O RING AT PTU MANIFOLD.
